Depersonalization Disorder

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will smoking weed cause laziness, dumb feel and brain fog?

Query: Hello doctor, I have a huge problem. In highschool, I smoked weed a couple of times when I was in 16-18 years of age. But now I feel lazier, dumber, my brain is constantly foggy. I am less human and less connected to the world. It feels like I am playing a video game through my eyes. I think it ha...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. How long ago was the last time you smoked weed? Did you use any other street drugs? Sometimes using marijuana can cause depersonalization-derealization symptoms. You seem to experience something like that. It can happen to anyone. Smoking weed is one of the possible...  Read Full »

I am suffering from derealization and depersonalization due to some drugs. Can I continue with drugs?

Query: Hello doctor, I am a 18-year-old male. I recently believe in having been suffering, and possibly still do, derealization and depersonalization from drug usage (tetrahydrocannabinol, psilocybin or psilocin), and I am currently recovering. Would future usage of these drugs under a better mindset crea...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Depersonalization and derealisation symptoms can occur more in people experiencing anxiety. Using cannabis and Psychedelics like Psilocybin can trigger depersonalization or derealisation symptoms. It can persist for varying periods, sometimes lasting for weeks and mo...  Read Full »

I experienced a moment where I spaced out and forgot different words and where I was. Kindly help.

Query: Hello doctor, I am a 17-year-old boy, with weight 72 kg and 184 cm long. I experienced a moment where I spaced out and forgot different words and where I was. I was very stressed after that. Kindly help.  Read Full »


Dr. Mehwish Mursaleen

Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. I completely understand that you feel concerned about this unusual experience of being spaced, forgetting words, and where were you at that time. There are some psychological conditions in which a person experiences dissociative symptoms such as depersonalization or ...  Read Full »

I feel some painless tight pressure from eyebrows to the back of my head. What should I do for this?

Query: Hello doctor, I have been having a really strange problem for the past five months. I have been to the doctors and got some blood tests done with some CT scans as well and they told me that they cannot find anything wrong with me. So I am beginning to think that this may be a mental issue and I fee...  Read Full »


Dr. Jeyan A

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Your symptoms are suggestive of depersonalization or derealisation disorder (a state in which thoughts and feelings of a person seem to be unreal or not to belong to oneself). It could be part of a broader spectrum of anxiety disorder. You could benefit from both psy...  Read Full »

Is Cymbalta good for depersonalization?

Query: Hi doctor,Is Cymbalta good for depersonalization? I want some tips to overcome this. Also, how to get rid of apathy?  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I do not think Cymbalta (Duloxetine) have great potential in the treatment of depersonalization. In my experience, I found SSRI group (selective serotonin reuptake inhibitor) of medications are much superior in...  Read Full »

Kindly tell me the difference between depersonalization disorder and depression.

Query: Hello doctor, I need to know all of the differences between depersonalization disorder and just having depression. Please give me all of the differences and how to tell if you have depression or depersonalization. I believe I am experiencing depression. But I just want to make sure it is not depers...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Depersonalization is simply a symptom in which individual has feelings of detached from self. The individuals feel that they have changes and world has become vague and changed. Recently depersonalization has been included in dissociative disorders. This can occur in...  Read Full »

My friend said I was talking gibberish, but I do not remember doing so. Please help.

Query: Hello doctor, I was talking with my friend today, and after our conversation, when we met again, she asked if I was feeling alright. Apparently, mid conversation, I started going in and out of talking gibberish, then continuing the conversation as if nothing had happened. I have absolutely no memory...  Read Full »


Dr. Mehwish Mursaleen

Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. I understand that you feel concerned about forgetting the content of your conversation. Forgetting the words of your previous conversation or the inability to recall a few events may occur due to the normal information processing of your brain. It might also be due to ...  Read Full »

Kindly explain whether my feeling of foggy brain is panic attack or aura.

Query: Hi doctor, I found out that I had an anxiety disorder about six months ago. I have always been worried about my health even when I was a kid, and I think that is the reason why I developed this disorder. The thing is that I am really concerned about my health and I always worry about the worst poss...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. From the description, it appears that you have experienced depersonalization episode. Depersonalization episode occurs in various anxiety disorders including dissociative disorders. As the name suggests, the person experienc...  Read Full »

Shall I restart Cymbalta for my extreme depersonalization feel?

Query: Hi doctor, I am a 32 year old man. I have been experiencing panic disorder, OCD symptoms and excessive levels of anxiety. In the last few months, major changes in my life have happened. For instance; quitting my job and moving to another city triggered my anxiety symptoms. I usually feel drowned in ...  Read Full »


Dr. Abhijeet Deshmukh

Psychiatrist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. Thank you for describing your query in detail. To start with, you might be absolutely right in saying that the current increase in your anxiety and associated feelings could be secondary to the change of place. Change of residence and workplace is always an anxiety-provok...  Read Full »

I seem to be suffering from some kind of grounding disorder. What is it?

Query: Hi doctor, I have been suffering from some kind of derealization or something for the past five years. It seems to be related to a bunch of vitamins I took to treat autism. Anyway, I seem to be suffering from some kind of grounding disorder that has a lot to do with the kinds of principles that La...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your feelings of detachment. From the available history, I think you are suffering from some type of dissociative disorder. I have considered your neurological checkup is normal. Your history suggests that you have depersonalization disorder which is mark...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.